# SDR YENA2025040200351

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,345 hours, 21,924 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#765, JFK-GCM. 'IN-FLT REPORTED AN ELECTRICAL BURNING SMELL BETWEEN ROWS 9-10 DEF. SMELL DISSIPATED ONCE IFE SYSTEM WAS TURNED OFF ( THALES AVANT IFE (ENTIRE SYSTEM) ); REACTIVATED AVANT SYS AND PERFORMED AIRCRAFT WIRING INSPECTION AND COMPONENT INSPECTION BETWEEN ROWS 9-10 DEF REF AMMS TASKS 44-21-00-210-801/803. NO EVIDENCE OF BURNING RUBBER/OIL FOUND EXPOSED PED PWR OUTLET AT 11E. REPLACED OUTLET REF AMMS 44-22-43. OPS CHECK OK. REMOVED FOD (CHIPS,WRAPPERS, TIE WRAPS) FROM SPBS AT 9 AND 10RH. RAN IFE SYS FOR APPROX 4HRS NO ISSUES NOTED MDDR CLRD MX-4 UPDATED PLACARD REMOVED. 8THR732B.'
